# SDR 99ZZZX4184

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747*
- Engine: Pwa JT9D7AH
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 718708
- Condition: Failed
- Location: Turbine
- Component: 800705
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED POS 2 AT ANCHORAGE, AK 6-1-98 DUE LOW PRESSURE TURBINE FAILURE.  ENGINE RECEIVED FOR MAINTENANCE 1-11-99.  DISASSEMBLY INSPECTION REVEALED AN APPARENT 5TH STAGE TURBINE BLADE FAILURE.  THE FAILED BLADES WILL BE FORWARDED TO PRATT & WHITNEY FOR ANALYSIS.  NOTE:  SUBMITTER STATED THIS WAS A FULLY CONTAINED FAILURE.
